# SDR 2006UALA01200

- Difficulty date: June 16, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 42,041 hours, 15,064 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.   REPLACED LEFT MID EMERGENCY BATTERY, OF THE  EPSU.  OPS CHECK GOOD.
